# SDR C2XA06IA137

- Difficulty date: August 22, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 15,303 hours, 11,586 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3027, THE CREW REPORTED THAT ON DEPARTURE FROM IAH, RECEIVED A LANDING GEAR AIR GROUND FAIL AND THE LANDING GEAR HANDLE WOULD NOT UNLOCK.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, SERVICED THE NLG, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
